Order Article Reprints
Journal: EntropyVolume: 19Number: 305
Article: Complex Dynamics of an SIR Epidemic Model with Nonlinear Saturate Incidence and Recovery Rate
- Authors:
- Qianqian Cui 1,
- Zhipeng Qiu 1 and
- Zengyun Hu 3,4,*
- et al.
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.